Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Damagedskin1020

Member
  • Content Count

    3
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Damagedskin1020

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. It happened in the matter of two months.... the most extreme difference happened in over a week. I’m stumped too and very frustrated! I just hope it’s damage that is repairable, I just need to figure out how to repair it.
  2. My skin is very dry. To the point that one derm said I have eczema on my face and another said I have dandruff in the face. I agree it looks like enlarged pores, however I had not had them prior to these treatments. The picture attached is only a couple days after apply the Retin-A. I have read on other forums that some have had similar experiences, but the Dermatologists agree that it shouldn’t be the Retin-A. My skin has never felt or looked this way. I do have really thick hair on my fa
  3. Please help with any success stories. I did IPL and shortly after started a strong prescription Retin-a .1%. I only did it like 3 times. My skin immediately dried out and gave me tiny wholes all over my forehead and around my face. I’ve never had this texture before. It’s life altering to look in the mirror at a different texture that you haven’t had before. Please help with any success stories after a similar experience. I can post a before and after picture.
×